Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1971, Volume 10, Number 2, Pages 188–198 (Mi al1293)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite simple groups with cyclic intersections of Sylow $2$-subgroups

V. D. Mazurov


Full text: PDF file (472 kB)

Bibliographic databases:
UDC: 519.44
Received: 30.12.1970

Citation: V. D. Mazurov, “Finite simple groups with cyclic intersections of Sylow $2$-subgroups”, Algebra Logika, 10:2 (1971), 188–198

Citation in format AMSBIB
\Bibitem{Maz71}
\by V.~D.~Mazurov
\paper Finite simple groups with cyclic intersections of Sylow
$2$-subgroups
\jour Algebra Logika
\yr 1971
\vol 10
\issue 2
\pages 188--198
\mathnet{http://mi.mathnet.ru/al1293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0296157}


Linking options:
  • http://mi.mathnet.ru/eng/al1293
  • http://mi.mathnet.ru/eng/al/v10/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Belonogov, “Characterization of some finite simple groups by biprimaty subgroups. II”, Math. USSR-Izv., 7:5 (1973), 990–1010  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021